# SDR ASAA2013121696904

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,041 hours, 1,282 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY 1-2 MINUTE LOSS OF BOTH FMCS CDU DISPLAY AS WELL AS LNAV-VNAV DISENGAGING.   NO SPECIFIC QRH FOR THIS PROBLEM, SYSTEMS RETURNED TO NORMAL AFTER 2 MINUTES.  NAV DISPLAYS ON BOTH CAPT & F/O FINE DURING PROBLEM.  ACFT GROUNDED. PULLED AND RESET NR 1 AND 2 FMCS COMPUTER C/B AND PERFORMED FMCS SYS OPS TEST.  ALL TESTS PASS IAW MM 34-61-00.
